# SDR SWAA2022020365294

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 69,226 hours, 40,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY DOOR WINDOW LIGHT INOP ; / [01] REMOVED AND REPLACED FUSE. OPS CHECK OK AT THIS TIME REF AMM 33-21-00
